# SDR DALA2021042702429

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N821DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31932
- Aircraft time: 22,915 hours, 8,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 7392727) BOTH DEPT AND ARRIVAL STATIONS JETWAY AGENT UNABLE TO OPEN 1L DOOR. OPERATED L1 DOOR PER B737 AMM 52-11-00-860-801. ALL CKS NORMAL AT THIS TIME.
